HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the uniqueness of nondecaying solutions for the Navier-Stokes equations

Files in This Item:
pre560.pdf640.87 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83705

Title: On the uniqueness of nondecaying solutions for the Navier-Stokes equations
Authors: Kato, J. Browse this author
Issue Date: Aug-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 560
Start Page: 1
End Page: 19
Abstract: In this article, we obtain the uniqueness of solutions ( u, p) of the N avier-Stokes equations in the class u E L∞((0, T)×Rn), p E L1loc([0,T);BMO(Rn)) for initial data in L∞ (Rn). Although there are a few results which treats the uniqueness without decay assumption as |x| →∞([5], [15], [14]), our result gives the another characterization of condition on p.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69309
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University